# SDR ASAA0741694

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stringer Clip
- Part number: 693575019
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CLIP CORRODED.  REPLACED WITH MADE REPAIR PART IAW SRM 51-40-02.
